A simple computation of Z(2k)
Resumen: We present a new simple proof of Euler’s formulas for Z(2k), where k= 1,2,3,.... The computation is done using only the defining properties of the Bernoulli polynomials and summing a telescoping series, and the same method also yields integral formulas for Z(2k+ 1).
Idioma: Inglés
DOI: 10.4169/amer.math.monthly.122.5.444
Año: 2015
Publicado en: AMERICAN MATHEMATICAL MONTHLY 122, 5 (2015), 444-451
ISSN: 0002-9890

Factor impacto JCR: 0.349 (2015)
Categ. JCR: MATHEMATICS rank: 273 / 311 = 0.878 (2015) - Q4 - T3
Factor impacto SCIMAGO:

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2012-36732-C03-02
Tipo y forma: Article (PostPrint)
Área (Departamento): Análisis Matemático (Departamento de Matemáticas)
Exportado de SIDERAL (2017-12-22-13:25:24)

Este artículo se encuentra en las siguientes colecciones:
articulos > articulos-por-area > analisis_matematico



 Notice créée le 2017-12-22, modifiée le 2017-12-23


Postprint:
 PDF
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)